# SDR ASAA0280573

- Difficulty date: November 14, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N953AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49386
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: A/C Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAX - FOUND CABIN BEGAN TO FILL WITH FUMES/SMOKE WITH APU OPERATING ON DESCENT INTO LAX.  SHUTDOWN APU, AND FUMES/SMOKE DISSIPATED.  PERFORMED TASK CARD 28525011 DUCT CLEANING PROCEDURE AND REPLACED COALESCER BAGS.   NO APU DEFECTS FOUND.  OP CHECKED OK ON GROUND.  (M)
